# SDR N6WA2020122301

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 37,770 hours, 29,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE AND APPEARS OUT OF ALIGNMENT.  PERFORMED ADJUSTMENT AND TEST OF SERVICE DOOR, IAW CRJ 550 AMM 52-41-02.  OPERATIONS CHECK GOOD.
